Holonomy representation of quasi-projective leaves of codimension one foliations

Abstract : We prove that a representation of the fundamental group of a quasi-projective manifold into the group of formal diffeomorphisms of one variable either is virtually abelian or, after taking the quotient by its center, factors through an orbicurve.
Type de document :
Article dans une revue
Publicacions Matemàtiques, 2019, 63 (1), pp.295-305. 〈10.5565/PUBLMAT6311910〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01499785
Contributeur : Frank Loray <>
Soumis le : mercredi 29 août 2018 - 09:31:44
Dernière modification le : mardi 4 décembre 2018 - 16:14:20
Document(s) archivé(s) le : vendredi 30 novembre 2018 - 12:44:14

Fichiers

repdiff_finalv2.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Benoît Claudon, Frank Loray, Jorge Pereira, Frédéric Touzet. Holonomy representation of quasi-projective leaves of codimension one foliations. Publicacions Matemàtiques, 2019, 63 (1), pp.295-305. 〈10.5565/PUBLMAT6311910〉. 〈hal-01499785v3〉

Partager

Métriques

Consultations de la notice

125

Téléchargements de fichiers

18